Shopping Cart: USD 0.00 (0 items) Shopping Cart
FREE
SHIPPING!

on all orders above $300.00

FREE Pills!

via4gra pills

for free with every order

OUR DRUG PRICES are

70%

Less than in your
local pharmacy

  Insurance Delivery   15 years Worldwide Supplier   100% Satisfaction Guarantee   High Quality Medications

Search by letter:

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Azulfidine
+ BONUS

Rating of sales:          

 
azulfidine classification

Rheumatoid arthritis and ulcerative colitis are intestinal diseases that are both treated with azulfidine for pain and inflammation. can cause the yellowing or orangeing of your skin or urine.

Other names for this medication:
Salazopyrin En-Tabs, Sulfasalazine, Salazopyrin

Similar Products:
Galantamine, Levothroid, Valparin, Detrol, Bisacodyl, Trileptal, Isordil, Nasonex, Vermox, Topamax, Betapace, Oxcarbazepine

Description

To learn more, consult your physician or pharmacist. Azulfidine is a prescription drug used to treat mild to moderate ulcerative colitis, as adjunctive therapy in severe ulcerative colitis, and to lengthen the time between acute ulcerative colitis attacks. Azulfidine En-tabs (delayed-release tablet) is also used to treat rheumatoid arthritis in patients who haven't responded well to salicylates or other medications, as well as the conditions listed above. Other prescriptions for this drug are possible.

Dosage

Also, do not lie down for about 15 to 30 minutes after swallowing the medicine. Additionally, the medical condition for which you are using the medication affects how many doses you take daily, how long you wait between doses, and how long you take it for. Children aged 11 to 12: 2.5 to 3.75 mL (half to three-quarters of a teaspoonful) every four hours as necessary. Children 11 to 12 years old—320 to 480 mg as needed, every four hours. Children between the ages of 11 and 12: 325 to 480 mg every four hours, as needed. Children aged 11 to 12: As needed, take one or one and a half 325 mg tablets every four hours. Children between the ages of 11 and 12: One or one and a half 325 mg tablets, or one 421 mg tablet, as needed, every four hours. Children aged 2 to 4 years old: 1.25 mL (a quarter of a teaspoonful) every four hours as necessary. Children ages 2 to 4: as needed, 160 mg every four hours. Children ages 2 to 4: Half a 325 mg tablet every four hours, as needed. 3 to 6 year olds: 1 tablet (227 mg), up to 3 times per day. Children 4 to 6 years of age—1.66 mL every four hours as needed. Children aged 4 to 6 years: 240 mg as needed every four hours. Depending on need, give children aged 4 to 6 3/4 of a 325 mg tablet every four hours. Whenever necessary, give children aged 6 to 11 2.5 mL (half a teaspoonful) every four hours. Children aged 6 to 12: 1 or 2 tablets (227 mg each), up to four times per day. 320 to 325 mg every four hours, as needed, for children aged 6 to 9. Children 6 to 9 years of age—325 mg every four hours as needed. Children ages 6 to 9: As needed, one 325 mg or 421 mg tablet every four hours. Children 6 to 9 years of age—One 325-mg tablet every four hours as needed. Children aged 6 and up: 325 mg every four hours as necessary. Children 9 to 11 years of age—320 to 400 mg every four hours as needed. Children aged 9 to 11: as needed, 325 to 400 mg every four hours. Children aged 9 to 11: As necessary, take one or one and a quarter 325 mg tablets every four hours. Children 9 to 12 years of age—325 to 400 mg every four hours as needed. Taking this medication more than five times per day is not recommended for children under the age of 12. Children under 2 years old—Your doctor must determine the dosage. Children up to 3 years of age—Dose must be determined by your doctor. To prevent a heart attack, stroke, or other issues brought on by blood clots, adults should take 325 mg of aspirin daily or every other day. Children under the age of 6 should not take aspirin or caffeine capsules because they are too potent for them. Children under the age of 6: This medication is too potent for use in children under the age of 6. Children under the age of 9: Aspirin and caffeine tablets are too potent for use in children under the age of 9. Children who weigh more than 90 pounds (or more than 37 kg) should take 2200 mg twice a day. A total of 50 mg per kg (20 mg per pound) of body weight per day, divided into two doses, for kids up to 37 kilograms (kg) (about 89 pounds). Children—A total of 0.6 to 0.7 mL per kilogram (kg) of body weight (or 0.25 to 0.28 mL per pound) per day, divided into several smaller doses. Children—A total of 80 to 100 mg per kg (32 to 40 mg per pound) of body weight a day, divided into several smaller doses. Children—A total of 80 to 100 mg per kilogram (kg) (32 to 40 mg per pound) of body weight a day, divided into several smaller doses. Children: Your doctor will determine the dosage. Children—The long-acting aspirin tablets are too strong for use in children. Children—Your doctor will decide the appropriate use and dosage. While this is happening, avoid chewing aspirin. Before consuming them, do not break them up or crush them. If you have questions about how to take extended-release (long-acting) aspirin tablets, ask your pharmacist. Do not crush or break them up before taking. Any aspirin-containing medication should never be applied directly to a tooth or gum surface. To reduce the risk of side effects, do not take this medication in amounts greater than those listed on the label. If a product contains aspirin and it smells strongly of vinegar, do not use it. After taking the medication, sip a full glass (8 ounces) of water. Observe your doctor's instructions or the label's instructions. Adults and teenagers should take 1 or 2 tablets twice daily at first for arthritis. For arthritis, adults and adolescents should take a total of 3600 to 5400 mg per day, split up into several smaller doses. Adults and adolescents should take a total of 3600 to 5400 mg of aspirin per day, split up into several smaller doses, for arthritis. Adults should take a total of five and a half to eight teaspoonfuls of ibuprofen for arthritis each day, divided into several smaller doses. For aspirin oral dosage forms (short-acting tablets, chewable tablets, and delayed-release [enteric-coated] tablets): For pain or fever, adults and adolescents should take 325 to 500 milligrams (mg) every three to four hours, 650 mg every four to six hours, or 1000 mg every six hours as needed. For aspirin and caffeine in oral dosage forms (capsules): For pain or fever, adults and adolescents should take 325 to 500 milligrams (mg) of aspirin every three to four hours, 650 mg of aspirin every four to six hours, or 1000 mg of aspirin every six hours, as needed. Adults and adolescents should take 325 to 500 milligrams (mg) of aspirin every three to four hours, 650 mg of aspirin every four to six hours, or 1000 mg of aspirin every six hours, as needed, for pain or fever when taking buffered aspirin in oral dosage forms (tablets). For oral dosage (tablets) of buffered aspirin and caffeine: For pain or fever, adults and adolescents should take 325 or 421 mg of aspirin every three to four hours, 650 mg of aspirin every four to six hours, or 842 mg of aspirin every six hours as necessary. Adults and adolescents should take a total of 2000 to 3000 milligrams (mg) of choline and magnesium salicylates orally each day, split into two or three doses, for pain or fever. For choline salicylate, the recommended dosage for adults and adolescents is one-half to three-fourths of a teaspoonful every three hours, one teaspoonful or one and a half teaspoonfuls every four hours, or one or one and a half teaspoonfuls every six hours, depending on the severity of the pain or fever. Adults and teenagers should take one or two extended-release tablets twice daily for pain when using a long-acting oral dosage form (extended-release tablets). For magnesium salicylate, the recommended oral dosage (tablets) for treating pain is as follows: Adults and adolescents should take two regular-strength tablets every four hours, up to a daily maximum of 12 tablets, or two extra-strength tablets every eight hours, up to a daily maximum of 8 tablets. For oral dosage form (chewing gum): For pain: Adults and teenagers—2 tablets every four hours as needed. For pain or fever, adults and adolescents should take 325 to 500 mg of aspirin every three to four hours, 650 mg of aspirin every four to six hours, or 1000 mg of aspirin every six hours, as needed. Patients who are taking aspirin, including buffered aspirin and/or caffeine-containing products: Adults should take 162.5 or 325 mg (either half or one 325-mg tablet) daily or 325 mg every other day to prevent heart attacks, strokes, or other issues brought on by blood clots. Adults: 325 mg daily or every other day to prevent heart attacks, strokes, or other issues brought on by blood clots. Adults—Most people will take 81, 162.5, or 325 mg daily or 325 mg every other day to prevent a heart attack, stroke, or other issues brought on by blood clots. For rectal dosage form (suppositories): For pain or fever: Adults and teenagers—325 to 650 mg every four hours as needed. For salsalate, the recommended starting dosage for adults and adolescents with arthritis is 500 to 1000 milligrams (mg) taken two or three times per day. Adults and adolescents should take 325 or 650 milligrams (mg) of sodium salicylate orally (as tablets or delayed-release [enteric-coated] tablets, as appropriate) for pain or fever. Remove the foil wrapper before the suppository has had time to cool down in the refrigerator for 30 minutes or is too soft to insert. Be sure to swallow the aspirin whole if you plan to take any aspirin-containing medications within 7 days of having your tonsils out, a tooth pulled, or having any other oral or dental surgery. If you are using: chewable aspirin tablets, they may be chewed, dissolved in liquid, crushed, or swallowed whole. delayed-release (enteric-coated) aspirin tablets, they must be swallowed whole. Consult a medical professional if you have any questions about this. If your dose is different, don't adjust it unless your doctor instructs you to do so. Azulfidine might not be a particular case. Lay on your side and push the suppository well up into the rectum with your finger. Others need to be swallowed whole and shouldn't be broken up. It will be necessary to use a different product for those who require aspirin in smaller doses. A different product will need to be used by those who take less aspirin. Please be careful when reading. Some may be broken up (but must not be crushed) before swallowing if you cannot swallow them whole. Some aspirin users who are trying to avoid having a stroke may need to take up to 1000 mg per day. Take tablet or capsule forms of this medicine with a full glass (8 ounces) of water. Take this medication with food or after meals to lessen stomach irritability (aspirin suppositories and enteric-coated capsules or tablets are the exception). The amount of medicine that you take depends on the strength of the medicine. For various patients, the dose of medications in this class will vary. Only the average doses of these medications are listed in the following information. Just prior to consumption, the liquid may be combined with fruit juice. The tablets must be inhaled whole. Aspirin or buffered aspirin tablets come in a variety of forms. Use a designated measuring dropper or spoon to take the appropriate reading. Use a special measuring spoon to determine the exact amount. This aids in avoiding irritation, which could cause swallowing difficulties. This may cause a burn. This odor means the medicine is breaking down. The correct way to use a variety of salicylate-containing products is covered in this section. Remove the foil wrapper before soaking the suppository in cold water to prepare it for insertion. the oral solution of choline and magnesium salicylates (such as Trilisate) should be taken: Tablets of sodium salicylate should be taken as follows: To administer aspirin intravenously: Unless your dentist or physician instructs you otherwise: Before you experience the full effects of this medication, it could take up to 3 weeks or longer. This medication must be taken consistently as prescribed by your doctor if it is to be effective in treating your rheumatoid arthritis (arthritis). After that, your doctor will modify your dosage as necessary.

Missed dose

Do not double doses. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. If you miss a dose of this medication, take it as soon as you remember.

Overdose

Vomiting, stomach pain, drowsiness, or seizures are examples of overdose symptoms. Get immediate medical help or dial 1-800-222-1222 for poison help.

Storage

Do not store expired or unnecessary medications. Avoid freezing. Keep out of the reach of children. Away from heat, moisture, and bright light, keep the medication at room temperature in a closed container.

Keywords
  • azulfidine 500 mg
  • azulfidine action
  • azulfidine adverse effects
  • azulfidine brand name
  • azulfidine classification
  • azulfidine contraindications
  • azulfidine cost
  • azulfidine dosage
  • azulfidine dose
  • azulfidine generic
  • azulfidine generic name
  • azulfidine medication
  • azulfidine medication dosage
  • azulfidine price
  • azulfidine reviews
  • azulfidine side effects
  • azulfidine uses
  • pfizer sulfasalazine
  • sulfasalazine 500 mg
  • sulfasalazine adverse effects
  • sulfasalazine antibiotic
  • sulfasalazine bnf interactions
  • sulfasalazine brand name
  • sulfasalazine contraindication iron
  • sulfasalazine contraindications
  • sulfasalazine contraindications aspirin
  • sulfasalazine contraindications diabetes
  • sulfasalazine contraindications pancreatitis
  • sulfasalazine copay card
  • sulfasalazine delayed release
  • sulfasalazine dosage
  • sulfasalazine dosage forms
  • sulfasalazine dosage uc
  • sulfasalazine dose
  • sulfasalazine dose pediatric
  • sulfasalazine dr availability
  • sulfasalazine drug class
  • sulfasalazine drug classification
Side effects

Additionally, if any of the following apply to you: Azulfidine side effects (more detail) For medical guidance on side effects, contact your doctor. If you notice any indications of an infection, such as: Typical adverse effects could be: Get immediate medical attention if you experience symptoms of an allergic reaction (hives, difficulty breathing, swelling in your face or throat) or a severe skin reaction (fever, sore throat, burning eyes, skin pain, red or purple skin rash with blistering and peeling). If you experience a severe drug reaction that can have an impact on several different body systems, seek medical attention. Symptoms may include: skin rash, fever, swollen glands, muscle aches, severe weakness, unusual bruising, or yellowing of your skin or eyes. There may be additional side effects; this is not a comprehensive list. You could develop serious or even fatal infections more quickly. Call 1-800-FDA-1088 to report side effects to the FDA. Any skin rash, regardless of how minor; severe nausea or vomiting when you first begin taking Azulfidine; puffy eyes; swelling in your ankles or feet; weight gain; or liver issues, including loss of appetite; stomach pain (upper right side); dark urine; and jaundice (yellowing of the skin or eyes). Fever, chills, sore throat; mouth sores, red or swollen gums; pale skin, easy bruising, unusual bleeding; or chest discomfort, wheezing, dry cough or hack, rapid weight loss. nausea, vomiting, upset stomach, appetite loss, headache, rash, or low sperm count in men are some of the symptoms.

Interactions

Live Ketorolac Methenamine and Abrocitinib Defibrotide Dichlorphenamide Influenza Virus Vaccine In some circumstances, two different medications may be used together even though a potential interaction may occur, even though some medications should never be used together. If both medicines are prescribed together, your doctor may change the dose or how often you use one or both of the medicines. Your doctor may decide to adjust the dosage in these circumstances or prescribe additional safeguards. The following interactions are not necessarily exhaustive but have been chosen because of their potential significance. It is not advised to combine this class of medications with any of the following medications. Although it may occasionally be necessary, it is generally not advised to combine this class of medications with any of the ones listed below. When you are taking any of these medicines, it is especially important that your healthcare professional know if you are taking any of the medicines listed below. A medication from this class may not be prescribed to you or your doctor may decide to change some of the other medications you take.

Contraindications

Avoid unnecessary or prolonged exposure to sunlight and to wear protective clothing, sunglasses, and sunscreen. If you have an enzyme disorder called porphyria, this medication may make your skin more sensitive to sunlight. If you are allergic to sulfasalazine, its metabolites, sulfonamides, or salicylates.

What is the drug Azulfidine used for?

Generic Name: sulfasalazine This medication works by reducing irritation and swelling in the large intestines. In addition, delayed-release tablets of sulfasalazine are used to treat rheumatoid arthritis. Sulfasalazine helps to reduce joint pain, swelling, and stiffness.

How does sulfasalazine reduce inflammation?

How it works — Sulfasalazine acts locally in the colon to decrease inflammation. It also works throughout the body by inhibiting the formation of a chemical known as prostaglandins. Prostaglandins have several important functions in the body, one of which is control of pain and inflammation.

What are the side effects of Azulfidine?

Stomach upset, nausea, vomiting, loss of appetite, headache, dizziness, or unusual tiredness may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. This medication may cause your skin and urine to turn orange-yellow.

Is sulfasalazine available now?

Greenstone has sulfasalazine enteric-coated tablets in 100 count bottles on back order and the company estimates a release date of early-April 2022. The immediate-release 500 mg tablets in 100 count are on back order and the company estimates a release date of mid-April 2022.

How does sulfasalazine Azulfidine work?

Descriptions. Sulfasalazine is used to treat and prevent acute attacks of mild to moderate ulcerative colitis. It works inside the bowels by helping to reduce the inflammation and other symptoms of the disease.

Target Point Shipping Method Tracking Delivery Time Price
Worldwide shipping

Worldwide shipping

Registered Mail  Not trackable 14-21 business days USD 20.00 per order
EMS  Trackable, where available 5-9 business days USD 30.00 per order

Delivery time is:

Registered Mail - 14-21 business days, prices - USD 20.00, no signature is required on delivery.
EMS - 5-9 business days, prices - USD 30.00, signature is required on delivery.
Your order will be packed safe and secure and dispatched within 24 hours.

front back side

This is exactly how your parcel will look like (pictures of a real shipping item). It has a look of a regular private letter and does not disclose its contents. Size - 9.4x4.3x0.3 inches (24x11x0.7cm).

Testimonials
Best
 Show Hide 
dhanushka Oct 15, 2019, 3:29:26 AM

COVID-19 Vaccine Clinical Guidance Summary for Patients with Rheumatic and Musculoskeletal Diseases COVID-19 Clinical Guidelines for Patients with Rheumatic Diseases from the American College of Rheumatology **COVID-19 BOOSTER VACCINE has been approved for use. If you have any questions or concerns regarding the above, please contact our office via your patient portal or call us. If you are a rheumatology patient of ours, we are making special accommodations and recommendations including postponing all non-urgent in-office appointments.

Marcella Bottoms May 16, 2015, 4:00:25 AM

One Phase 3 study (NCT02809781), taking place at a single site in China and running through December 2018, is evaluating the safety and effectiveness of Enbrel in comparison to a mesenchymal stem cell therapy. It does not provide medical advice, diagnosis or treatment. Enbrel (etanercept) is an approved treatment, marketed by Amgen, to treat ankylosing spondylitis and prevent joint damage caused by this disease. Similar long-term efficacy results were demonstrated in another 54-week observational study.

Beck Oct 2, 2016, 8:39:03 PM

Some people who use mesalamine suppositories can have allergic type reactions, including “Acute Intolerance Syndrome.” Other allergic reactions can cause heart problems including an inflammation of the sac around the heart (pericarditis), blood problems, and problems with other organs in the body including the kidneys, liver and lungs. Tell your doctor about all the medicines you take, including prescription and over-the-counter medicines, vitamins and herbal supplements. CANASA and its design are trademarks of Aptalis Pharma Canada ULC, an AbbVie company. Teva Pharmaceutical Industries Ltd. (NYSE and TASE: TEVA) has been developing and producing medicines to improve people’s lives for more than a century.

dapias Oct 22, 2020, 1:06:18 AM

A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug. The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg.

  Insurance Delivery   15 years WorldWide Supplier   100% Satisfaction Guarantee   High Quality Medications